# SDR RAIA970417

- Difficulty date: April 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N972JX
- Make and model: Bag JETSTM3201
- Aircraft serial: 972
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Pressure Switch
- Part number: 1103P0645
- Condition: Failed
- Location: Rt Engine
- Part time: 2,874 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FAT - FLT 4732 - ON DEPARTURE, RIGHT FUEL CAP ILLUMINATED, FUEL PRESSURE NORMAL.  MAINTENANCE REPLACED RIGHT FUEL PRESSURE SWITCH.  (M)
